Gfit707's picture
Gfit707
  • 1
151

Need help - puffy nipples

ad

Hey everyone I am on my fifth week of low testosterone cypionate I take 100 on Monday and 100 on Thursday everything is been going fine until now I’ve been getting puffy nipples without lumps and they are starting to get a little sensitive I would like to know if this is Gyno to start using an AI or Nolvadex.

pepsi666's picture

Better try Raloxifene, helped me a lot. 1 week ralox 40mg ed than start with AI 1mg e3d

Tricepatops's picture

I would get bloods ASAP so you know. Could be all in your head and you take AI and crash it or it is super high and you need a bigger dose. Also like FDK says go with Aromasin, imo it is way better then ADEX. Also if estro is in the high normal range I would go with Nolvadex if you have just puffy nipples and no other sides of high estrogen

Gfit707's picture

Puffy nipples was the only thing but yesterday I got slightly sensitive sort of like a burning sensation around my nipples and i took a microdose of aro and today I’m feeling fine we’ll see how I feel tomorrow working on my bloods

Hulkfitprobulk's picture

I am agree, it is the best to do firstly

FlemDaddyKush's picture

Get some aromison and use that. You should already have an ai on hand when taking testosterone. And blood work is always good too.

Rustyhooker's picture

Ai yes. You running bloods right? Get ai started test next week.

200mg is not a lot so you must be sensitive to e2 conversion.

Gfit707's picture

Thanks I appreciate your help i do have 2 types of AI on hand but i was wondering if I can use something else or do something else than using an AI due to the side effects

Rustyhooker's picture

Current side effect is titties.

Get ai going. Next week bloods to adjust as/if necessary

More by Gfit707